MAUDE Adverse Event Report: CAREFUSION, INC LUMBAR PUNCTURE TRAY PEDIATRIC 21G X2.5; LUMBAR PUNCTURE TRAY (ADULT & PEDIATRIC)

CAREFUSION, INC LUMBAR PUNCTURE TRAY PEDIATRIC 21G X2.5; LUMBAR PUNCTURE TRAY (ADULT & PEDIATRIC)
Model Number 4304C
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the vial contains a foreign object.Verbatim: the vial contains a foreign object.Appears to be lint or a piece of card board.Un-open right out of the tray.
 
Additional Manufacturer Narrative
(b)(6) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Additional Manufacturer Narrative
Pr (b)(4) follow-up emdr for device evaluation: one sample was provided to our quality team for investigation.The returned sample was a vial, and the vial contained a small piece of material that looked similar to cardboard; therefore, the reported failure could be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001452698 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description

Brand Name
LUMBAR PUNCTURE TRAY PEDIATRIC 21G X2.5
Common Device Name
LUMBAR PUNCTURE TRAY (ADULT & PEDIATRIC)
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key15114318
Report Number1625685-2022-00078
Device Sequence Number20334076
Product Code PWY
UDI-Device Identifier10885403057052
UDI-Public(01)10885403057052
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number4304C
Device Catalogue Number4304C
Device Lot Number0001452698
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer08/17/2022
Initial Report FDA Received Date07/27/2022
Supplement Report FDA Received Date08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown